# SDR A6WA200940336

- Difficulty date: June 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE IS CRACKED.  APU ENCLOSURE REPAIRED IAW REO 601R-49-11-071.  (K)
